# SDR USAABB98079

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Supply
- Part number: 20121
- Condition: Discharged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CDG - LEFT WING SQUIB TEST FAILED.  MAINTENANCE FOUND THE POWER SUPPLY MODULE M962 TO BE AT FAULT AND SWAPPED IT WITH MODULE M736.  M736 WILL BE REPLACED.  (M)
